Open Journal of Discrete Mathematics

Vol.6 No.1(2016), Paper ID 61971, 6 pages

DOI:10.4236/ojdm.2016.61001

 

Paired, Total, and Connected Domination on the Queen’s Graph Revisited

 

Paul A. Burchett

 

1005 Riverside Ave, Kingsport, USA

 

Copyright © 2016 Paul A. Burchett et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Burchett, P. (2016) Paired, Total, and Connected Domination on the Queen’s Graph Revisited. Open Journal of Discrete Mathematics, 6, 1-6. doi: 10.4236/ojdm.2016.61001.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.